English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Rooted tree maps and the Kawashima relations for multiple zeta values

MPS-Authors
/persons/resource/persons234898

Bachmann,  Henrik
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons238308

Tanaka,  Tatsushi
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)

1801.05381.pdf
(Preprint), 154KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Bachmann, H., & Tanaka, T. (2020). Rooted tree maps and the Kawashima relations for multiple zeta values. Kyushu Journal of Mathematics, 74(1), 169-176. doi:10.2206/kyushujm.74.169.


Cite as: https://hdl.handle.net/21.11116/0000-0006-6263-C
Abstract
Recently, inspired by the Connes-Kreimer Hopf algebra of rooted trees, the second named author introduced rooted tree maps as a family of linear maps on the noncommutative polynomial algebra in two letters. These give a class of relations among multiple zeta values, which are known to be a subclass of the so-called linear part of the Kawashima relations. In this paper we show the opposite implication, that is the linear part of the Kawashima relations is implied by the relations coming from rooted tree maps.